RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 306–308 (Mi dan4164)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Higher Bruhat orders and $M$-Morsifications

G. G. Ilyuta

Gubkin State Academy of Oil and Gas, Moscow

Full text: PDF file (358 kB)

Bibliographic databases:
UDC: 513.5
Presented: . . 
Received: 26.12.1995

Citation: G. G. Ilyuta, “Higher Bruhat orders and $M$-Morsifications”, Dokl. Akad. Nauk, 347:3 (1996), 306–308

Citation in format AMSBIB
\Bibitem{Ily96}
\by G.~G.~Ilyuta
\paper Higher Bruhat orders and $M$-Morsifications
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 306--308
\mathnet{http://mi.mathnet.ru/dan4164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393058}
\zmath{https://zbmath.org/?q=an:0895.58008}


Linking options:
  • http://mi.mathnet.ru/eng/dan4164
  • http://mi.mathnet.ru/eng/dan/v347/i3/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “Geometric constructions of higher Bruhat orders and $M$-Morsifications”, Izv. Math., 60:6 (1996), 1183–1192  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. G. Ilyuta, “A'Campo–Gusein-Zade diagrams as partially ordered sets”, Izv. Math., 65:4 (2001), 687–704  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. G. G. Ilyuta, “Interlacing zeros and divided differences”, Russian Math. Surveys, 59:5 (2004), 956–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. G. G. Ilyuta, “Sylvester subresultants, rational Cauchy approximations, Thiele's continued fractions and higher Bruhat orders”, Russian Math. Surveys, 60:2 (2005), 354–356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. G. G. Ilyuta, “Newton series, the Leibniz rule, and functions of finite order”, Russian Math. Surveys, 61:4 (2006), 775–777  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020